MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a carbomedics top hat valve s5-027 was implanted (b)(6) 2021 to replace a carbomedics top hat valve s5-025 (ref.(b)(4).The patient died during the same day.No further information is presently available about the cause of the event.No allegation of device malfunction was received from the site.
 
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a carbomedics top hat valve s5-027 was implanted (b)(6) 2021 to replace a carbomedics top hat valve s5-025 (submitted separately under 3005687633-2021-00131).The patient died during the same day.No allegation of a device malfunction or adverse event has been received from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to retrieve additional information on the reported event and the device involved.Since no further information was received and the device disposition is unknown (unknown if autopsy performed), no further investigation is possible at this time.Based on the available information, it is not possible to draw a definitive conclusion to the reported event.However, per the document review performed, no manufacturing deficiencies were identified for the involved device.The root cause remains undetermined at this time.Should further information be received in the future, a follow up report will be provided.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040 390161487681 13040
IT  13040
MDR Report Key11895265
Report Number3005687633-2021-00132
Device Sequence Number16934195
Product Code LWQ
UDI-Device Identifier08022057012937
UDI-Public(01)08022057012937(240)S5-027(17)220306
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model NumberCPHV
Device Catalogue NumberS5-027
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age54 YR